Corrigendum and addendum to: ``A generalization of Sierpiński's theorem on Steiner triples and the axiom of choice''

Notre Dame Journal of Formal Logic 6 (4):323-324 (1965)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093958341
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,719
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
A Theorem of Sierpiński on Triads and the Axiom of Choice.Bolesław Sobociński - 1964 - Notre Dame Journal of Formal Logic 5 (1):51-58.
Ultrapowers Without the Axiom of Choice.Mitchell Spector - 1988 - Journal of Symbolic Logic 53 (4):1208-1219.
On Generic Extensions Without the Axiom of Choice.G. P. Monro - 1983 - Journal of Symbolic Logic 48 (1):39-52.
Axioms of Symmetry: Throwing Darts at the Real Number Line.Chris Freiling - 1986 - Journal of Symbolic Logic 51 (1):190-200.
Added to PP index
2010-08-24

Total downloads
6 ( #574,063 of 2,197,287 )

Recent downloads (6 months)
1 ( #298,964 of 2,197,287 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature